# SDR SWAA2013120322915

- Difficulty date: October 24, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 79,536 hours, 65,663 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED BETWEEN STATION 500D + 15.5 TO STATION 540, BETWEEN STRINGER 27R TO STRINGER 27L.  REPAIRED SKIN IAW EA.
